Sold out

Product Info

Cetrine (Cetirizine) is a non-drowsy antihistamine used for the relief of the symptoms of hay-fever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis)and rashes associated with hives and itching (chronic idiopathic urticaria).
Symptoms relieved can include sneezing, runny or blocked nose, red or watery eyes and red, itchy skin.

Each film-coated tablet contains 10mg Cetrizine Dihydrochloride.

You Must Be Aged Over 18 Years To Purchase This Product. Maximum order quantity of 180 tablets per order.

How To Use

Adults and adolescents aged over 12 years: Take one tablet (10mg) each day with a glass of water.

Children aged 6-12 years: Half a tablet (5mg) twice daily with a glass of water.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Cetrine Hayfever Relief Tablets contain Cetirizine Dihydrochloride 10mg, in a film coated tablet. These tablets contain lactose.

What are Cetriz (Cetirizine) Tablets for?
Cetirizine is an antihistamine, indicated for the relief of symptoms of hayfever (seasonal allergic rhinitis), perrenial allergic rhinitis and from hives and itching, also known as chronic idiopathic urticaria.

Who can take Cetrine (Cetirizine) Tablets?
Adults and children aged over 6 years.

How to take Cetrine (Cetirizine) Tablets?
Adults and adolescents aged over 12 years: Take one tablet (10mg) each day with a glass of water.
Children aged 6-12 years: Half a tablet (5mg) twice daily with a glass of water.

If you are pregnant
Cetrine (Cetirizine) should not be taken by pregnant women.

Driving and using machinery
Cetirizine is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Use of alcohol while taking Cetriz (Ceirizine)
As with all antihistamine, it is recommended to avoid taking alcohol at the same time as this medication.

Common Side Effects (up to 1 in 10 patients)
Fatigue, dry mouth, nausea, diarrhoea, dizziness, headache, somnolence, sore throat, nasal inflammation.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

 

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.
Close

To price your prescription simply fill in the form below, it only takes a minute!

Our pricing team are on hand to help you save.

Prefer to talk? Call us on 01 289 3270

?Check Your Prescription Price!